# SDR AWXA200301209

- Difficulty date: October 11, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N638AW
- Make and model: Airbus A320-232
- Aircraft serial: 455
- Aircraft time: 33,320 hours, 13,701 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Module
- Part number: 6176001004
- Part serial: 1246
- Condition: Defective
- Location: Seat Row 11 Rt
- Part time: 24,717 hours, 10,079 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D, H

## Discrepancy

SMOKE IN CABIN - WHILE TAXIING TO RUNWAY, SEAT ROW 11 RT VIDEO SCREEN DID NOT COME DOWN AND WAS FOLLOWED BY SMOKE IN THE CABIN, AIRCRAFT RETURNED TO GATE. ISSUED MEL 25-22-03, COND. 2 (VIDEO SAFETY DEMO SYSTEM INOP).   WHEN AIRCRAFT RETURNED TO PHX ON 10/11/2003 MAINTENANCE REMOVED AND REPLACED THE VIDEO MONITORING AND TAPING UNIT IAW AMM 23-36-22, AND 23-36-44, OPERATIONAL CHECK WAS GOOD.  PART NAME; TAPING UNIT, MFG; SONY TRANS; P/N; 700-1545-001, S/N; 2513, TT; 33331, TC; 13707
